A constructive version of Ky Fan's coincidence theorem

Yasuhito Tanaka

Abstract


In this paper we examine Ky Fan's coincidence theorem from the point of view of Bishop style constructive mathematics using constructive versions of Kakutani's fixed point theorem, Berge's maximum theorem and the separating hyperplane theorem.

Full Text: PDF

How to Cite this Article:

Yasuhito Tanaka, A constructive version of Ky Fan's coincidence theorem, Journal of Mathematical and Computational Science, Vol 2, No 4 (2012), 926-936

Copyright © 2012 Yasuhito Tanaka. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2017 JMCS